# SDR R61A201209300542

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 14,095 hours, 11,205 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB THE BLEED 2 STOPPED FUNCTIONING CORRECTLY.  BLEED 1 WAS ALREADY ON MEL.  THE CAPTAIN DECLARED AN EMERGENCY WITH ATC AND BEGAN TO DESCEND DOWN TO FL100 WHEN THE BLEED 2 BEGAN TO WORK AGAIN.  THE CAPTAIN CALLED AND CANCELLED THE EMERGENCY AND DIVERTED TO CLT FOR MAINTENANCE.  MAINTENANCE PERFORMED ENGINE RUNS PER EMB AMM WITH NO FAULTS FOUND.
